protein supplements cause me to become allergic

Moderator: talkhealth

Post Reply
1 post
douglassdavis50@gmail.com
Posts: 1
Joined: Mon Jun 13, 2022 7:34 am
Quote

by douglassdavis50@gmail.com on Mon Jun 13, 2022 7:45 am

protein supplements cause me to become allergic

I have noticed that if I take any type of protein supplement, I become allergic to that type of protein. For example, I have been allergic to soy and dairy for years, but that didn't happen until after I took soy and dairy protein supplements, now I have to take H2 blockers (antihistimes such as Famotidine/Pepcid) to have any dairy or soy. I ate these protein bars made of eggs, now I am allergic to eggs. So, now I am avoiding all protein supplements.

Has anyone heard of this? I'm wondering why my stomach is so sensitive and reacts so badly to protein supplements. Is there a specific diagnosis for this type of thing or any way to stop it or make it better? Thanks.